SMITH & NEPHEW, INC. LGN TIBIAL CUTTING BLOCK RIGHT; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Model Number |
71434332 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that a lgn tibial cutting block right was broken.As this was noticed upon field inspection, there was no patient involvement.
Additional Manufacturer Narrative
H10: additional information received by the manufacturer identified that this event should be re-evaluated for mdr reporting.The new information received confirmed that a pin is stuck inside the lgn tibial cutting block right and that no piece is broken off.The reassessment determined that the issue does not meet the threshold for reporting and therefore, it is a non-reportable event.If further details are provided, our files will be updated accordingly, and a further report submitted outlining both the event details and our investigations performed.